| Catalog Number |
20-475 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported, "intracapsular rupture".Record is for left side.The device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason for reoperation is: rupture.
Event or Problem Description
Healthcare professional reported "intracapsular rupture." record is for left side.The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: rupture: observed broken device assessed as surgical impact opening.As per the investigation procedure stress mark crease was completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.